Repositorio de producción científica de la Universidad de Sevilla

Some generalizations of Kannan's fixed point theorem in K-metric spaces

 

Advanced Search
 
Opened Access Some generalizations of Kannan's fixed point theorem in K-metric spaces
Cites
Show item statistics
Icon
Export to
Author: Domínguez Benavides, Tomás
Lorenzo Ramírez, Josefa
Gatica Araus, Iván
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2012
Published in: Fixed Point Theory: An International Journal on Fixed Point Theory, Computation and Applications, 13 (1), 73-83.
Document type: Article
Abstract: We extend some known fixed point results for mappings satisfying Kannan type conditions to the context of K-metric spaces. Firstly, we prove a common fixed point result for noncommuting maps. A generalization of Kannan’s fixed point theorem is given in some class of spaces including K-metric spaces.
Size: 180.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/60467

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)